MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L INFERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L INFERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-IP03S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with two prodisc l devices at l4/5 and l5/s1 on (b)(6) 2025.After the implantation surgery, the patient was having nerve pain and it was found that the posterior aspect of the superior vertebral body broke off and dislodged at the l5/s1 level.On (b)(6) 2025 the surgeon removed the implant, replaced it with an anterior lumbar cage as well as completed posterior decompression and screw fixation at that level.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc l devices at l4/5 and l5/s1 on (b)(6) 2025.After the implantation surgery, the patient was having nerve pain and it was found that the posterior aspect of the superior vertebral body broke off and dislodged at the l5/s1 level.On (b)(6) 2025 the surgeon removed the implant, replaced it with an anterior lumbar cage as well as completed posterior decompression and screw fixation at that level.A dhr review found no anomalies associated with this complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following removal surgery therefore no device evaluation could be completed.Pre-removal and post-removal imaging was provided.There were no anomalies identified during the complaint investigation.The removal was completed due to the vertebral body fracture.The submission is 3 of 3 devices involved in this event.

Brand Name
PRODISC L INFERIOR END PLATE MEDIUM 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23584539
Report Number3007494564-2025-00128
Device Sequence Number9505891
Product Code MJO
UDI-Device Identifier00843193114969
UDI-Public(01)00843193114969(17)300630(10)2025-0197
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-IP03S
Device Catalogue NumberN/A
Device Lot Number2025-0197
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale